Fixed point theorems of weakly monotone Prešić type mappings in ordered cone metric spaces

Mohammad Saeed Khan, Satish Shukla, Shin Min Kang

Research output: Contribution to journalArticle

1 Citation (Scopus)


In this paper, we introduce the weakly monotone Prešić type mappings in product spaces when the underlying space is an ordered cone metric space. Some fixed point results for such mappings are also proved which generalize and unify several known results in metric and cone metric spaces with normal cone. The results are supported by examples.

Original languageEnglish
Pages (from-to)881-893
Number of pages13
JournalBulletin of the Korean Mathematical Society
Issue number3
Publication statusPublished - 2015



  • Fixed point
  • Ordered cone metric space
  • Presic type mapping
  • Weakly monotone Prešić type mapping

ASJC Scopus subject areas

  • Mathematics(all)

Cite this